Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zetia

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Jennifer
Guest
 
Posts: n/a
Default Tiredness / Double Vision

I have been on Zetia for several months, and stopped taking it last week...I feel like I haven't slept in a long time...Just can't function like this...Having respiratory problems also...I have been on Atkin's for a year now, and was dropping weight off like no tomorrow, and as soon as I started taking the Zetia, I completely stahled out, and then began to gain...Couldn't even go back to induction and lose...I don't care what the doctor has to say, but this Girl isn't taking this medication ever again!!!! By the way, it did take my bad cholesterol from 213 back down to 40, but I felt totally fine before I started to take this medication...Oh, and the joint pain.......I have a degenerative joint disease, but was not having any more problems with it until......Need I say more...
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Natalie
Guest
 
Posts: n/a
Default Zetia and B-1

Take 2 capsules of thiamine (vitamin B-1 100 mg each)/day. You're showing signs of a deficiency in thiamine. Thiamine helps in carbohydrate metabolism. The dizziness and double vision should disappear with the help of thiamine. Cut down to 1 capsule a day once you experience a relief.<br><br>As for the respiratory problem, it's probably due to another vitamin/mineral depletion. You should take about 250 mg of magnesium/day too with thiamine. The two work together. The respiratory problem may disappear or reduce too.<br><br>If you could share the news with others IF you do experience a relief, it would be wonderful! Take care.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Falling hair and tiredness Ramona Zetia 0 02-07-2008 06:55 PM
Double Vision Lori Ortho Evra 0 09-12-2007 02:34 PM
Tiredness Lisa Ortho Evra 0 10-12-2005 05:00 AM
celexa and tiredness Trying to Stay Awake Celexa 0 07-05-2005 05:00 AM
tiredness Chris Keppra 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:52 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.